# SDR UHLA201506130530

- Difficulty date: June 13, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN ATTACH FLANGE CHAFED AND CORRODED AND MISSING TWO RECEPTACLES.   R & R ATTACH FLANGE.
